# SDR Q2SA20160729255

- Difficulty date: July 16, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,519 hours, 38,061 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  CORROSION AFT CARGO COMPARTMENT FORWARD BULKHEAD STA 727 BOTTOM OF VERTICAL STIFFENER RBBL 10, FOUND DURING SUPPORT STRAP REMOVAL.  REPAIRED IAW SRM 53-60-08.
